JournalspmVol. 69, No. 4pp. 321–339

Regularities and limit theorems of some additive functionals of symmetric stable process in some anisotropic Besov spaces

  • Aissa Sghir

    Université Mohammed I, Oujda, Morocco
  • Hanae Ouahhabi

    Université Mohammed I, Oujda, Morocco
Regularities and limit theorems  of some additive functionals of symmetric stable process in some  anisotropic Besov spaces cover
Download PDF

Abstract

In this paper, we give some regularities and limit theorems of some additive functionals of symmetric stable process of index 1<α21<\alpha\leq2 in some anisotropic Besov spaces.

Cite this article

Aissa Sghir, Hanae Ouahhabi, Regularities and limit theorems of some additive functionals of symmetric stable process in some anisotropic Besov spaces. Port. Math. 69 (2012), no. 4, pp. 321–339

DOI 10.4171/PM/1920